| Catalog Number |
68-360 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation" and "change in appearance".This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported "deflation" and "change in appearance".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Clarification partial date provided, d6a, implant date: (b)(6) 2005.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b5, d6b, h.6, h11.